Intuitionistic Fuzzy Semi δ-Preopen Sets and Intuitionistic Fuzzy Semi δ-Precontinuity

Samajh Singh Thakur, Chandra Prakash Rathor, Jyoti Pandey Bajpai

Abstract


The purpose of this paper is to introduce the concepts of fuzzy semi δ-preopen sets and fuzzy semi δ-precontinuous mappings in intuitionistic fuzzy topological spaces and obtain some of their properties and characterizations.


Keywords


Intuitionistic fuzzy set, Intuitionistic fuzzy topology, Intuitionistic fuzzy semi δ-preopen sets and Intuitionistic fuzzy semi δ-precontinuity.

Full Text:

PDF

References


Atanassov, K.T., "Intuitionistic fuzzy sets", Fuzzy Sets and Systems, 20 (1986), 87-96.

Chang, C. L., "Fuzzy Topological Spaces", J. Math. Anal. Appl., 24 (1968), 182-190.

Gurcay, H., Haydar, A. and Coker, D., "On fuzzy continuity in intuitionistic fuzzy topological spaces", Jour. of fuzzy math, 5 (1997), (2), 365-378.

Coker, D. and Haydar, A. Es., "On Fuzzy Compactness in Intuitionistic Fuzzy Topological Spaces", The Journal of Fuzzy Mathematics, 3-4 (1995), 899-909.

Coker, D. and Demirci, M., "On intuitionistic fuzzy points", Notes IFS, vol.1, 2, (1995), 79-84.

Coker, D., "An introduction to intuitionistic fuzzy topological space", Fuzzy Sets and Systems, 88 (1) (1997), 81-89.

Eom, Y. S. and Lee, S. J., "Delta closure and delta interior in intuitionistic fuzzy topological spaces", International Journal of Fuzzy Logic and Intelligent Systems, 12 (4), (2012), 290-295.

Eom, Y. S. and Lee, S. J., "Intuitionistic fuzzy -continuous functions", International Journal of Fuzzy Logic and Intelligent Systems, 13 (4) (2013), 336-344.

Hanafy, I. M., "Intuitionistic fuzzy functions", International Journal of Fuzzy Logic and Intelligent systems, 3 (2003), 200-205.

Hanafy, I. M., "Intuitionistic Fuzzy Gamma-Continuity", Canad. Math. Bull., 52 (4) (2009), 544-554.

Jeon, J. K., Jun, Y. B. and Park, J. H., "Intuitionistic Fuzzy Alpha-Continuity and Intuitionistic Fuzzy Precontinuity", International Journal of Mathematics and Mathematical Sciences, 19 (2005), 3091-3101.

Jun, Y. B. and Song, S., "Intuitionistic Fuzzy Semi-Preopen sets and Intuitionistic Fuzzy Semi-Precontinuous mappings", J. Appl. Math. & Computing, 19 (2005), 1-2, 467-474.

Lupianez, F. G., "Seperations in intuitionistic fuzzy topological spaces", Int. J. Pure Appl. Math., 17 (1) (2004), (b), 29-34.

Lupianez, F. G., "Quasicoincidence for intuitionistic fuzzy points", Int. J. of mathematics and Mathematical Sciences, 10 (2005), 1539-1542.

Lupianez, F. G., "Nets and Filters in intuitionistic fuzzy topological spaces", Inf. Sci., 176 (2006), 2396-2404.

Lupianez, F. G., "Covering properties in intuitionistic fuzzy topological spaces", Inf. J. Pure Appl. Math., (In Press).

Coker, D. and Turnali, N., "Fuzzy connectedness in intuitionistic fuzzy topological spaces", Fuzzy Sets and Systems, 116 (2000), 369-375.

S. S. Thakur, R. Chaturvedi, Generalized continuity in intuitionistic fuzzy topological Spaces, Notes on IFS., 12 (1) (2006), 38-44.

Chaturvedi, R. and Thakur, S. S., "Regular generalized closed sets in intuitionistic fuzzy topological Spaces", Stud. Cercet. Stiint. Ser. Mat. Univ. Bacau, 16 (2006), 252-272.

Chaturvedi, R. and Thakur, S. S., "Generalized Closed Sets In Intuitionistic Fuzzy Topology", The Journal of Fuzzy Mathematics, 16 (2) (2008), 559-572.

Chaturvedi, R. and Thakur, S. S., "Intuitionistic fuzzy gc-irresolute mappings", Math. Notae. Ano XLV, (2007-2008), 59-65.

Bajpai, J. P. and Thakur, S. S., "Intuitionistic fuzzy rw-closed set and Intuitionistic fuzzy rw-continuity", Notes on Intuitionistic fuzzy sets, 17 (2) (2011), 82-96.

Bajpai, J. P. and Thakur, S. S., "Intuitionistic fuzzy gpr-closed sets and Intuitionistic fuzzy gpr-continuity", Fuzzy Information and Engineering, Springer, 4 (2012), 425-444.

Rathor, C. P. and Thakur, S. S., "On -precontinuity in Intuitionistic fuzzy topology", (submitted).

Chandrasekar, V., Durairaj S. and Vadivel, A., "On Fuzzy e-open Sets, Fuzzy e-continuity and Fuzzy e-compactness in Intuitionistic Fuzzy Topological Spaces", Sahand Communication in Mathematical Analysis (SCMA), 12 (1) (2018), 131-153.

Zadeh, L. A., "Fuzzy sets", Information and Control, 8 (1965), 338-353.




DOI: https://doi.org/10.22342/jims.27.2.993.212-227

Refbacks

  • There are currently no refbacks.



Journal of the Indonesian Mathematical Society
Mathematics Department, Universitas Gadjah Mada
Senolowo, Sinduadi, Mlati, Sleman Regency, Special Region of Yogyakarta 55281, Telp. (0274) 552243
Email: jims.indoms@gmail.com


p-ISSN: 2086-8952 | e-ISSN: 2460-0245


Journal of the Indonesian Mathematical Society is licensed under a Creative Commons Attribution 4.0 International License

web statistics
View My Stats